# SDR DALA2022081005450

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 70,915 hours, 9,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DOOR 1R WILL NOT ARM. CORRECTIVE ACTION: FOUND GIRT BAR AND TRACK FULL OF DEBRIS. CLEANED SAME AND DOOR OPS CHECKED SATISFACTORY. (8978736)
